My husband had T4N1M1 diagnosed in 2018, put on chemo straight away plus asked to take part in a stampede trial, which he did. He had patches to put on his back or upper arm, changed every 3 or 4 days. They worked brilliantly. Brought his PSA score right down to 0.1 and everything was progressing well. But over the last year he started to react to the patches, or rather the adhesive. A different make was tried but they wouldn’t stick on so he reluctantly had to come off the trial and is now on the stomach injections every 3 months. The outcome of this has been a gradual rise in his score every time he has had his blood test before the injection.
Since January, when he started the injection, his score has risen from 0.1 to 0.69. Like you he has telephone consultations with his oncologist and he was told not to worry about it, they would keep an eye on it as over the years they would expect it to slowly rise. They said its when it jumps rapidly in a short time they get more concerned and start to look at further treatment. It’s good that your onco is looking further into it for you though.